# SDR SWAA2023020887730

- Difficulty date: January 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: NOTREPORTED
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551CB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED) PANEL FOUND TO BE 561CB NOT 551CB< APPLIED SLURRY MIXTURE OF CHOPPED FIBERS AND LAMINATING RESIN BMS8-301 CL1 LOT#JH2EAA8895 TO FASTENER HOLES; AND SET TO CURE USING HOT BONDER ID: ATS2802 DUE:10/2023 IAW SRM 51-70-04-2R-9 PAR.4 D-F;[05] CURED SLURRY; SANDED FLUSH AND CLEANED REPAIR AREAS IAW SRM 51-70-04-2R-9 PARAGRAPH 4.F-I.;[06] FABRICATED AND INSTALLED REPAIR PLIES USING BMS9-3 ST1581 LOT#1513216-1 AND BMS8-301 CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID: ATS2802 DUE:10/2023; AND SET TO CURE USING HOT BONDER ID:ATS2802 DUE:10/2023 IAW SRM 51-70-04-2R-9 PAR.4 J-M;[07] CURED PLIES UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-9 PARAGRAPH 4.M AND P. LOCATED; AND RESTORED FASTENER HOLES; APPLIED; CURED; AND TESTED CONDUCTIVE COATING LOT#S22K036; RESISTIVITY CHECKED GOOD USING MULTIMETER ID: ATS1658 DUE:03/2023; AND APPLIED FINAL FINISH TO INNER SURFACE OF PANEL IAW SRM 51-70-04-2R-9 PAR.4 N & P;[12] APPLIED PRIMER AND FINISH TO PANEL TOOLSIDE IAW AMM 51-21-99-300-802 PAR. 3.C.(1)(B)-(E) AS DIRECTED BY SRM 51-70-04-2R-9 PAR. 4.P.  FASTENER HOLE DAMAGE HAS BEEN REPAIRED IAW SRM 51-70-04-2R-9;[13] VERIFIED CORRECTIVE ACTION ITEM 11-12 ND MEASUREMENT FIELDS; CARD COMPLETE.
